Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7269 Publications


1985 | Journal Article | IST-REx-ID: 4112
H. Edelsbrunner and M. Overmars, “Batched dynamic solutions to decomposable searching problems,” Journal of Algorithms, vol. 6, no. 4. Elsevier, pp. 515–542, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4113
H. Edelsbrunner and E. Welzl, “On the number of line separations of a finite set in the plane,” Journal of Combinatorial Theory Series A, vol. 38, no. 1. Elsevier, pp. 15–29, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4114
W. Day and H. Edelsbrunner, “Investigation of Proportional Link Linkage Clustering Methods,” Journal of Classification, vol. 2, no. 2–3. Springer, pp. 239–254, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4115
H. Edelsbrunner, “Computing the extreme distances between two convex polygons,” Journal of Algorithms, vol. 6, no. 2. Academic Press, pp. 213–224, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4116 | OA
H. Edelsbrunner, “Finding Transversals for Sets of Simple Geometric-Figures,” Theoretical Computer Science, vol. 35, no. 1. Elsevier, pp. 55–69, 1985.
View | DOI | Download Published Version (ext.)
 

1985 | Journal Article | IST-REx-ID: 4120 | OA
B. Chazelle and H. Edelsbrunner, “Optimal solutions for a class of point retrieval problems,” Journal of Symbolic Computation, vol. 1, no. 1. Elsevier, pp. 47–56, 1985.
View | DOI | Download Published Version (ext.)
 

1985 | Book Chapter | IST-REx-ID: 4241
C. Curtis, J. Curtis, and N. H. Barton, “Methodology for testing the hypothesis of single locus control of host resistance to infection and malignancy,” in Genetic Control of Host Resistance to Infection and Malignancy, vol. 3, E. Skamene, Ed. Liss, 1985.
View
 

1985 | Journal Article | IST-REx-ID: 4325
S. Jones and N. H. Barton, “Haldane’s Rule OK,” Nature, vol. 314. Nature Publishing Group, pp. 668–668, 1985.
View | DOI | PubMed | Europe PMC
 

1985 | Journal Article | IST-REx-ID: 4326
N. H. Barton and G. Hewitt, “Analysis of hybrid zones,” Annual Review of Ecology and Systematics, vol. 16. Annual Reviews, pp. 113–148, 1985.
View | DOI
 

1984 | Conference Paper | IST-REx-ID: 3513
D. Dobkin and H. Edelsbrunner, “Ham-sandwich theorems applied to intersection problems,” in 9th International Workshop on Graph Theoretic Concepts in Computer Science, Haus Ohrbeck, Germany, 1984, pp. 88–99.
View | Download None (ext.)
 

Search

Filter Publications